MathSciNet Relay Station
MathSciNet bibliographic data
MR1202014 (93k:47033) 47A99 (47B99)
Herzog, Gerd On linear operators having supercyclic vectors. Studia Math. 103 (1992), no. 3, 295–298.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement